| Model Number |
176630B |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic colectomy and while clipping the ileocolic artery and vein, the jaw opening was noticeably reduced after four or five firings, making it difficult to withdraw the device from the clipped vessel.The doctor performed a test firing outside the surgical field.Although the device could be firmly squeezed and clipping was performed, it did not open sufficiently after clipping.The device was then replaced with a new one, which functioned without issues.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.